MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ACTIS COLLARLESS HIGH SZ 5; HIP IMPLANT - HIP FEMORAL STEM

DEPUY IRELAND - 3015516266 ACTIS COLLARLESS HIGH SZ 5; HIP IMPLANT - HIP FEMORAL STEM
Catalog Number 101022050
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Limb Fracture (4518)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent a tha surgery treating the left hip joint.The surgery was completed successfully with no surgical delay.After the surgery, during rehabilitation (while hospitalized), the patient suffered a fracture in the proximal femur and stem subsidence.A revision surgery is scheduled for (b)(6) 2025.In the revision surgery, the stem will be replaced with a competitor's cone.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: according to the information received, "it was reported that on (b)(6) 2025, the patient underwent a tha surgery treating the left hip joint.The surgery was completed successfully with no surgical delay.After the surgery, during rehabilitation (while hospitalized), the patient suffered a fracture in the proximal femur and stem subsidence.A revision surgery is scheduled for on (b)(6) 2025.In the revision surgery, the stem will be replaced with a zimmer biomet¿s wagner cone.The surgeon commented and requested as follows: i have never experienced anything like this event with the previous products including trilock products i used.This event seems to be related to the characteristics of the stem, which is worrying.I would like to know if a similar event has occurred.No further information is available".The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.After radiological evaluation and since no chronological evidence was provided for review, there is no clear evidence of movement nor other defect that could have contributed nor verified the reported allegation.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device m20z10 number, and no non-conformance's nor manufacturing irregularities were identified.The overall complaint was not confirmed as the observed condition of the actis collarless high sz 5 would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device m20z10 number, and no non-conformance's nor manufacturing irregularities were identified.

Brand Name
ACTIS COLLARLESS HIGH SZ 5
Common Device Name
HIP IMPLANT - HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21752952
Report Number1818910-2025-04956
Device Sequence Number15993099
Product Code MEH
UDI-Device Identifier10603295526773
UDI-Public(01)10603295526773(17)330731(10)M20Z10
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210581
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101022050
Device Lot NumberM20Z10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown